Brunel University Research Archive (BURA) >
Research Areas >
Mathematics >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/514

Title: Stationary solutions for the Cahn-Hilliard equation
Authors: Winter, M
Wei, J
Keywords: Semilinear elliptic equation
Phase transition
Publication Date: 1998
Publisher: Elsevier
Citation: Ann Inst Henri Poincare Anal Non Lineaire 15 (1998), 459-492
Abstract: We study the Cahn-Hilliard equation in a bounded domain without any symmetry assumptions. We assume that the mean curvature of the boundary has a nongenerate critical point. Then we show that there exists a spike-like stationary solution whose global maximum lies on the boundary. Our method is based on Lyapunov-Schmidt reduction and the Brouwer fixed-point theorem.
URI: http://bura.brunel.ac.uk/handle/2438/514
http://www.ingentaconnect.com/content/els/02941449
Appears in Collections:Mathematics
School of Information Systems, Computing and Mathematics Research Papers

Files in This Item:

File Description SizeFormat
6-spikes17.pdf245.59 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan